Estimation non-paramétrique de la régression dichotomique – application biomédicale
[Nonparametric estimation of dichotomic regression with biomedical applications]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 1, pp. 59-63.

We consider a Nadaraya–Watson-type nonparametric estimator R ^ n (x) of the dichotomic regression R(x)=𝔼(YX=x), given an i.i.d. sample (X1,Y1),…,(Xn,Yn) of (X,Y). We assume that X is a r.v. with continuous density, depending upon the values Y=0 or 1 of an indicator r.v. We give a description of the large sample limiting behaviour of R ^ n (x), and illustrate the method by a biomedical example: the prediction of death rate during a fixed period of time given the variation of vital capacity in patients suffering from amyothrophic lateral sclerosis.

Nous considérons un échantillon (X1,Y1),…,(Xn,Yn) de répliques indépendantes de (X,Y), où X est une v.a. possédant une densité conditionnellement à une v.a. discrète Y prenant les valeurs 0 ou 1. Nous estimons la régression dichotomique R(x)=𝔼(YX=x) par un estimateur non-paramétrique R ^ n (x) de type Nadaraya–Watson, dont nous décrivons le comportement limite. Ces résultats sont appliqués à l'exemple biomédical du pronostic de décès sur une période fixée, connaissant la variation de la capacité vitale chez des patients atteints de sclérose latérale amyotrophique.

Received:
Revised:
Published online:
DOI: 10.1016/S1631-073X(02)02202-1
Derzko, Gérard 1; Deheuvels, Paul 2

1 Sanofi-Synthelabo Recherche, 371, rue du professeur Joseph Blayac, 34184 Montpellier cedex 04, France
2 LSTA, Université Paris VI, 8A23, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2002__334_1_59_0,
     author = {Derzko, G\'erard and Deheuvels, Paul},
     title = {Estimation non-param\'etrique de la r\'egression dichotomique {\textendash} application biom\'edicale},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {59--63},
     publisher = {Elsevier},
     volume = {334},
     number = {1},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02202-1},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02202-1/}
}
TY  - JOUR
AU  - Derzko, Gérard
AU  - Deheuvels, Paul
TI  - Estimation non-paramétrique de la régression dichotomique – application biomédicale
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 59
EP  - 63
VL  - 334
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02202-1/
DO  - 10.1016/S1631-073X(02)02202-1
LA  - fr
ID  - CRMATH_2002__334_1_59_0
ER  - 
%0 Journal Article
%A Derzko, Gérard
%A Deheuvels, Paul
%T Estimation non-paramétrique de la régression dichotomique – application biomédicale
%J Comptes Rendus. Mathématique
%D 2002
%P 59-63
%V 334
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02202-1/
%R 10.1016/S1631-073X(02)02202-1
%G fr
%F CRMATH_2002__334_1_59_0
Derzko, Gérard; Deheuvels, Paul. Estimation non-paramétrique de la régression dichotomique – application biomédicale. Comptes Rendus. Mathématique, Volume 334 (2002) no. 1, pp. 59-63. doi : 10.1016/S1631-073X(02)02202-1. http://www.numdam.org/articles/10.1016/S1631-073X(02)02202-1/

[1] Bosq, D.; Lecoutre, J.P. Théorie de l'estimation fonctionnelle, Economica, Paris, 1987

[2] Deheuvels, P.; Einmahl, J.H.J. Functional limit laws for the increments of Kaplan–Meier product-limit processes and applications, Ann. Probab., Volume 28 (2000), pp. 1301-1335

[3] Deheuvels, P.; Mason, D.M. Functional laws of the iterated logarithm for the increments of empirical and quantile processes, Ann. Probab., Volume 22 (1992), pp. 1619-1661

[4] Derzko, G. Une approche intrinsèque de l'estimation non paramétrique de la densité, C. R. Acad. Sci. Paris, Série I, Volume 327 (1998), pp. 985-988

[5] Devroye, L.; Györfi, L. Nonparametric Density Estimation: The L1 View, Wiley, New York, 1985

[6] Einmahl, U.; Mason, D.M. An empirical approach to the uniform consistency of kernel-type function estimators, J. Theoret. Probab., Volume 13 (2000), pp. 1-37

[7] Hastie, T.; Tibshirani, R. Generalized Additive Models, Chapman and Hall, London, 1990

[8] McCullagh, P.; Nelder, J.A. Generalized Linear Models, Chapman and Hall, London, 1989

[9] Nadaraya, E.A. On estimating regression, Theoret. Probab. Appl., Volume 9 (1964), pp. 141-142

[10] Rosenblatt, M. Curve estimates, Ann. Math. Statist., Volume 42 (1971), pp. 1815-1841

[11] Scott, D.W. Multivariate Density Estimation, Theory, Practice, and Visualization, Wiley, New York, 1992

[12] Tapia, R.A.; Thompson, J.R. Nonparametric Probability Density Estimation, John Hopkins University Press, Baltimore, 1978

[13] Watson, G.S. Smooth regression analysis, Sankhyā, Volume 26 (1964), pp. 359-372

Cited by Sources: